# SDR SIMA20210511003

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,519 hours, 8,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATION SYSTEM EMERGENCY PHOTOLUMINESCENT STRIP AT SEAT 11-12AC MISSINGMEL 3306 AUTH# 05-201-C LOG: 4588341 ITEM: 2 -C/A-RAR ILLUMINATION SYSTEM EMERGENCY PHOTOLUMINESCENT STRIP LIGHT AND SUPERSEAL POLYCARBONATE SLEEVE AT SEATS 11-13AC REF ERJ 175 AMM 33-50-21 OPS CHECK GOOD NO FURTHER DEFECTS NOTED MEL RESTORED
